Univalent functions with logarithmic restrictions
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 117-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
It is known that univalence property of regular functions is better understood in terms of some restrictions of logarithmic type. Such restrictions are connected with natural stratifications of the studied classes of univalent functions. The stratification of the basic class S of functions regular and univalent in the unit disk by the Grunsky operator norm as well as the more general one of the class
Keywords:
univalent functions, logarithmic restrictions, Grunsky operator, quasiconformal extension, exponentiation technique, functions without common values, homeomorphic assembling
Affiliations des auteurs :
A. Grinshpan 1
@article{10_4064_ap_55_1_117_139,
author = {A. Grinshpan},
title = {Univalent functions with logarithmic restrictions},
journal = {Annales Polonici Mathematici},
pages = {117--139},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-117-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-117-139/}
}
A. Grinshpan. Univalent functions with logarithmic restrictions. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 117-139. doi: 10.4064/ap-55-1-117-139
Cité par Sources :